U.S. doctors online nowAsk doctors free
A 33-year-old member asked:

How long do the side effects of lamictal last if you start getting some side effects?

1 doctor answer1 doctor weighed in
Dr. Byron Law-Yone
Psychiatry 55 years experience
A few days: You should always decrease dose of anti-seizure meds gradually. When you do so side effects if dose related should not last more than a few days.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

NY
A 26-year-old female asked:

How long does it take the side effects of lamictal to kick in?

1 doctor answer1 doctor weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Varies among people: Side effects from a medication can be rapid (as in an allergic reaction with hives), can occur after a few days, come after chronic use, or even occur after a medication is stopped. It depends on the individual, his other medicines, his other illnesses, how lucky or unlucky he is, etc...

Related questions

A 29-year-old member asked:
1 doctor answer2 doctors weighed in
A 50-year-old male asked:
2 doctor answers6 doctors weighed in
A 36-year-old member asked:
3 doctor answers6 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 1, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.